RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2011, Issue 1(22), Pages 99–107 (Mi vsgtu937)  

Procedings of the 2nd International Conference "Mathematical Physics and its Applications"
Mathematical Physics

Simple proof of the adiabatic theorem

M. O. Katanaev

Dept. of Mathematical Physics, Steklov Mathematical Institute, Russian Academy of Sciences, Moscow

Abstract: Simple proof of the adiabatic theorem is given in a finite dimensional case for nondegenerate as well as degenerate states. The estimate is obtained for the deviation of the norm of the solution of the Shchrödinger equation which is uniform on the parameter in the Hamiltonian.

Keywords: adiabatic theorem, quantum mechanics

DOI: https://doi.org/10.14498/vsgtu937

Full text: PDF file (534 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 530.145
MSC: 35Q40
Original article submitted 17/II/2011
revision submitted – 07/III/2011

Citation: M. O. Katanaev, “Simple proof of the adiabatic theorem”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(22) (2011), 99–107

Citation in format AMSBIB
\Bibitem{Kat11}
\by M.~O.~Katanaev
\paper Simple proof of the adiabatic theorem
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2011
\vol 1(22)
\pages 99--107
\mathnet{http://mi.mathnet.ru/vsgtu937}
\crossref{https://doi.org/10.14498/vsgtu937}
\elib{http://elibrary.ru/item.asp?id=16387164}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu937
  • http://mi.mathnet.ru/eng/vsgtu/v122/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:457
    Full text:198
    References:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019